# SDR RAIA00304112

- Difficulty date: April 10, 2003
- Submitted: April 26, 2003
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 22,808 hours, 25,366 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

5540-STL- RUDDER TRIM CD POPPED.  MAINTENANCE REPLACED WIRE VAD 5055VC, OPS CHECK GOOD.
